# SDR SWAA2022022266397

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FWD CARGO BAY BS500 - 500A RBL23.  EVALUATED AFT SHIELD AT FWD CARGO BAY BTW BS500 - BS500A; RBL23; FOUND TO BE OUT LIMITS DUE NOT LIMITS ON SRM.  REMOVED AFT SHIELD AT FWD CARGO BAY BTW BS 500 - 500A; RBL23. IAW. 51-40-02-0G-0.  LOCATED AND DRILLED NEW AFT SHIELD AT FWD CARGO BAY BTW BS500 - BS500A; RBL23 I.A.W SRM 51-40-05-0G-0 AND DWG 143A8126 .  INSTALLED FCB AFT SHIELD BS 500 - 500C RBL23 IAW SRM 51-40-02 AND DWG # 143A0080.
